RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 1, Issue 2  


Convergent rearrangements of series of functions
E. M. Nikishin
129
Best approximation of linear operators
S. B. Stechkin
137
Best approximation of differentiation operators
V. V. Arestov
149
Best approximation in the mean of certain classes of analytic functions
L. V. Taikov
155
On a theorem of A. F. Timan on the approximation of functions by polynomials on a finite interval
I. E. Gopengauz
163
Maximal subalgebras of commutative Banach algebras with involution
E. A. Gorin
173
Trace formulae for ordinary differential operators of higher orders
V. A. Sadovnichii
179
General Hardy–Littlewood equation
A. I. Vinogradov
189
Estimates of complete trigonometric sums
A. A. Karatsuba
199
Isometric non-deformable convex surfaces
L. A. Shor
209
Isomorphic imbeddability of a semigroup with an enumerable set of defining relations into a finitely presented semigroup
V. L. Murskii
217
Distribution of round-off error in the multiplication of two numbers on a computing machine with a fixed comma
G. D. Kim, D. M. Chibisov
225

Doctoral theses
Concerning the theory of embedding and continuing classes of differentiable functions
O. V. Besov
235
Regular representation as a whole of two-dimensional metric spaces of negative curvature
È. G. Poznyak
244

Information
Fifth International Congress on Cybernetics
251
Eighth All-Union Colloquium on Abstract Algebra
252
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019